quietly_loud (quietly_loud) wrote in birthcontrol,
quietly_loud
quietly_loud
birthcontrol

Yaz, Alesse and PMDD symptoms

Hello ladies (and gentlemen!) Thanks for everyone reading... I've already made an appointment with my doctor, but sometimes this feedback can be a nice tiding until then.

Basically, I think I have to admit that I have PMDD. My mood swings are too severe, too long-lasting and too mind bogglingly prevalent to handle more and more. I've been on Alesse for about a year and a half now, and honestly, it seems like my symptoms are getting worse and not better. I'm on the placebo week now and will not be taking the next pack, because if the pill is indeed causing/aggravating this, it's not worth it anymore.

I'm trying to do whatever reading I can on this, but anyone who's been through this sort of thing might be able to help. I know that Yaz is intended to help with this sort of thing, and if my doctor agrees, I will give that a try and hope for the best. But when I am not on Alesse, for the most part, I'm pretty fine. I have PMS like the best of us, but never this severe. So now I'm worried that, if the severe PMS symptoms are aggravated -- even if not entirely caused -- by a particular pill, is taking Yaz going to cause some horrible reaction?


Again, most of this can only be answered by my doctor. I'm more wondering if anyone else has been through this kind of thing, and what they did. Quite frankly, never having sex again is feeling like a much better alternative to going through another day feeling like this.
Tags: side effects: mood changes, switching brands
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments